# SDR AALA201704109031

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 14,106 hours, 5,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE L4 DOOR MISSING THE LENS. REPLACED THE LENS.
